# SDR 4TXA202512120001

- Difficulty date: December 9, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N804TJ
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 76,338 hours, 60,368 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING TAKE-OFF FO NOTICED HYDRAULIC SYSTEM A "LOW PRESSURE" LIGHT ILLUMINATED. THEN CHECKED SYSTEM A HYDRAULIC QUANTITY WHICH WAS FOUND TO BE AT 0. PILOTS IMMEDIATELY DECLARED EMERGENCY.
